MathSciNet Relay Station
MathSciNet bibliographic data
MR578380 (81i:05051) 05B35 (08B99)
Kahn, Jeff; Kung, Joseph P. S. Varieties and universal models in the theory of combinatorial geometries. Bull. Amer. Math. Soc. (N.S.) 3 (1980), no. 2, 857–858.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement